# SDR IPXA3579393

- Difficulty date: July 12, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 25,369 hours, 13,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545783
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, MAIN CABIN FLOOR PANEL 222XCF CRACKED AND PUNCTURED ON LOWER SURFACE.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
